# SDR PNSA090102

- Difficulty date: January 24, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N985R
- Make and model: Grumav G21A
- Aircraft serial: B86
- Aircraft time: 23,573 hours, 15,000 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN621
- Condition: Out Of Adjust
- Location: Tailwheel
- Part time: 40 hours, 40 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT THE PILOT NOTICED THAT THE TAIL WHEEL HAD COLLAPSED AND THE KEEL AT THE AFT STEP WAS DRAGGING ON THE RUNWAY.  THE PILOT TAXIED CLEAR OF THE RUNWAY.  MAINTENANCE FOUND THAT A BOLT INSTALLED AT THE TAIL WHEEL LOCK ACTUATOR WAS CATCHING ON THE ASSISTOR SPRING.  AFTER ADJUSTMENTS WERE MADE THE TAIL WHEEL RETRACT AND EXTENSION OPERATED NORMALLY.  THERE WAS SOME KEEL DAMAGE ON BOTTOM OF KEEL APPARENTLY ISOLATED TO KEEL STRIP ITSELF.
